# SDR 2001UALA00153

- Difficulty date: February 23, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,106 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BS 1270-1350 RIB NR 3 CORRODED.  REPAIRED DOOR BEAM PER TIMCO REO-GO7862 REF: SRM 52-30-02.
